cathelee
Mood:
Last Activity:
Jun 6, 2016
Joined:
May 29, 2016
Messages:
4
Trophy Points:
3

Post Ratings

Received: Given:
Like 0 0
Agree 0 0
Helpful 0 0
Hug 1 0
Good Question 0 0
Genius 0 0
Funny 0 0
Winner 0 0
Informative 1 0
Friendly 0 0
Useful 0 0
Optimistic 0 0
Creative 0 0
Gender:
Female
Location:
Central coast CA
Occupation:
retired artist and art teacher

cathelee

Member, Female, from Central coast CA

DX by specialists at Stanford with hearing loss & bilateral vestibular hypofunction maybe caused by meds for tinnitus, hyperaccusis. May 29, 2016

cathelee was last seen:
Jun 6, 2016
    1. cathelee
      cathelee
      DX by specialists at Stanford with hearing loss & bilateral vestibular hypofunction maybe caused by meds for tinnitus, hyperaccusis.
      1. Blackbird26
        Blackbird26
        Which meds? And what is vestibular hypofunction?
        May 30, 2016
  • Loading...
  • Loading...
  • About

    Gender:
    Female
    Location:
    Central coast CA
    Occupation:
    retired artist and art teacher
    Tinnitus Since:
    2008
    Cause of Tinnitus:
    probably medications that are ototoxic and auto immune issue
    Had intermitten tinnitus since 2008 possibly caused by a combo of ototoxic drugs and autonomic dysfunction. Specialists at Stanford Health Care DX that my hearing affected, andI have bilateral vestibular hypofunction, possibly caused by meds, some of which they prescribed for tinnitus and hyperaccusis, which i also have.
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.